# SDR ASOA03397

- Difficulty date: August 23, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Part number: S3238006120100
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LT MLG TOP LEFT AFT UPLOCK SUPPORT BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR TOP LEFT AFT UPLOCK SUPPORT BRACKET.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
